MathSciNet Relay Station
MathSciNet bibliographic data
MR1147957 (92m:13023) 13H10 (13A02 13A35 13B22)
Hochster, Melvin; Huneke, Craig Infinite integral extensions and big Cohen-Macaulay algebras. Ann. of Math. (2) 135 (1992), no. 1, 53–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement